I recently pinched a nerve in my shoulder. The doctor gave me a steroid shot in my arm as well as a script for 3 days worth of 600mg ibuprofen. I have always heard that the two can't be taken together. Is this gonna be harmful to my GI tract? Should I avoid using the NSAID and instead just use the muscle relaxer and hope it's enough?
That can be the case if you were taking an oral steroid (although I take .5 Prednisone and 7-8 ibuprofen tablets a day and have never been told to stop either), but since you were given a steroid injection it's not going through your digestive system, so you should be fine. I hope you feel better soon. I have problems with both of my shoulders and it's rough.
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.